# SDR DALA2014063003833

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 32,918 hours, 14,268 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: 7 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON LONGERON 7L, APPROXIMATELY AFT OF APB.  BLENDED DAMAGE.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-10-01.
